兰州大学机构库

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Auxiliary equation method for the mKdV equation with variable coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 217, 期号: 4, 页码: 1476-1483
Authors:  Guo, Shimin;  Zhou, Yubin
Adobe PDF(191Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlinear evolution equations  Auxiliary equation method  mKdV equation with variable coefficients  Solitary wave solution  
A sub-ODE method for finding exact solutions of a generalized KdV-mKdV equation with high-order nonlinear terms 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 361, 期号: 1-2, 页码: 115-118
Authors:  Li, Xiangzheng;  Wang, Mingliang
Adobe PDF(124Kb)  |  Favorite  |    Submit date:2015/12/16
generalized KdV-mKdV equation  homogeneous balance principle  sub-ODE method  solitary wave  sinusoidal wave  
Double-parameter solutions of projective Riccati equations and their applications 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 1, 页码: 1-9
Authors:  Wang Ming-Liang;  Li Er-Qiang;  Li Xiang-Zheng
Adobe PDF(219Kb)  |  Favorite  |    Submit date:2015/12/16
projective Riccati equations  linearized theorem  homogeneous balance  Sub-ODE method  travelling wave solutions  nonlinear PDE  
Exact solutions for a compound KdV-Burgers equation 期刊论文
PHYSICS LETTERS A, 1996, 卷号: 213, 期号: 5-6, 页码: 279-287
Authors:  Wang, ML(王明亮)
Adobe PDF(514Kb)  |  Favorite  |    Submit date:2015/12/16
compound KdV-Burgers equation  homogeneous balance method  exact solutions  
Exact solitary wave and soliton solutions of the fifth order model equation 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 1, 页码: 138-144
Authors:  Li, ZB;  Liu, YP;  Wang, ML
Adobe PDF(160Kb)  |  Favorite  |    Submit date:2015/12/16
solitary wave  soliton  symbolic manipulation  
一类变系数 KdV 和 mKdV 方程的李群数值解法 学位论文
硕士, 兰州: 兰州大学, 2013
Authors:  张雪彩
Favorite  |    Submit date:2019/01/18
变系数 KdV 方程  变系数 mKdV 方程  李群方法  Cayley 变换  模平方守恒  
Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation 期刊论文
PHYSICA SCRIPTA, 2012, 卷号: 86, 期号: 1, 页码: -
Authors:  Zhang, Jinliang;  Liu, Zhiguo;  Li, Siwei;  Wang, Mingliang
Adobe PDF(368Kb)  |  Favorite  |    Submit date:2015/12/16
关于求非线性PDEs渐近解的三种方法 学位论文
硕士, 兰州: 兰州大学, 2008
Authors:  马双双
Favorite  |    Submit date:2019/01/18
变系数方程  非线性Schrodinger 方程  Sine-Gorden 方程  渐近解  Adomian 分解方法  Bessel 方程  
求变系数KdV-Burgers方程精确解的一种方法 期刊论文
西北师范大学学报(自然科学版), 2005, 期号: 5, 页码: 6
Authors:  杨红娟;  石玉仁;  段文山;  吕克璞
Adobe PDF(206Kb)  |  Favorite  |    Submit date:2015/04/27
函数展开法  变系数KdV-Burgers方程  精确解